Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /homepages/12/d741525733/htdocs/web_garumfigueres_5/libraries/kunena/menu/helper.php on line 99

Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /homepages/12/d741525733/htdocs/web_garumfigueres_5/libraries/kunena/external/nbbc/nbbc.php on line 214

Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /homepages/12/d741525733/htdocs/web_garumfigueres_5/libraries/kunena/external/nbbc/nbbc.php on line 226

Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /homepages/12/d741525733/htdocs/web_garumfigueres_5/libraries/kunena/external/nbbc/nbbc.php on line 230
Profile for zzyztofahyfesand
zzyztofahyfesand's Avatar
  • Offline
  • Rank: New Member
  • Register Date: 08 Gen 2020
  • Last Visit Date: 14 febrer 2020
  • Time Zone: GMT +0:00
  • Local Time: 13:30
  • Profile Views: 45
  • Karma: 0

Signature

<span class=" fc-2nd">Oct 16, 2012 · </span> In reading other posts I seem to be taking more lamictal than most. I have recently increased to 600 mg a day and have noticed my eyes seem sensitve, hands a bit shaky and small print a bit blurry. I have been seizure free for 9 weeks and I guess this is...
Posts

Recent Posts

No Posts